# SDR IPXA10658552

- Difficulty date: February 12, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587665
- Condition: Punctured
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C, MCD FLOOR PANEL FOUND PUNCTURED AT STN 731 TO 833, L33 TO L55.    FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
